Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Wart in the right thumb. Using sactol wart remover. What are the brown strings there?

Hi Doctor I m Adrian and I live in Saudi Arabia at the moment,from a few months I have been having a wart on my right thumb ...I consulted a doctor and she advise me to apply Sactol Wart Removel Paint but didn t go off....after applying the paint my healthy skin around my thumb got damaged & last night i was washing my thumb with dettol & cut the wart with a i can see dark brownish strings in the wart...what should i do doctor???
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi adrianko ! Warts are a viral infection. Some time they go on their own. But it take 2 to 4 months. Now you try to cut as their root is deep under skin. Now what to do ! Take pain killer if pain. apply betadine to protect normal skin from infection. need to see doctor for dressing. ask for antiviral tab too. For healing. Adrianko ! I know it is like hell to have warts but just keep taking medicine. In 2-3 month it will be gone. Take care.bye.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor